MathSciNet Relay Station
MathSciNet bibliographic data
MR783542 14M07 (14-04 14F05 14M10)
Holme, Audun; Schneider, Michael A computer aided approach to codimension $2$ subvarieties of ${\bf P}_n,\;n \geqq 6$. J. Reine Angew. Math. 357 (1985), 205–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement